Differential and Integral Equations

Maximal regularity for evolution problems on the line

Alessandro Zamboni

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


Let $A$ be a hyperbolic bisectorial operator on a Banach space. In this paper we study the optimal regularity of the solutions of the abstract first-order evolution equation $u' (t) = Au(t) + f (t) $ on the whole line, depending on the regularity of the inhomogeneity $f.$

Article information

Differential Integral Equations, Volume 22, Number 5/6 (2009), 519-542.

First available in Project Euclid: 20 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 34G10: Linear equations [See also 47D06, 47D09]
Secondary: 47D06: One-parameter semigroups and linear evolution equations [See also 34G10, 34K30] 47N20: Applications to differential and integral equations


Zamboni, Alessandro. Maximal regularity for evolution problems on the line. Differential Integral Equations 22 (2009), no. 5/6, 519--542. https://projecteuclid.org/euclid.die/1356019604

Export citation